# SDR C77A20130915001

- Difficulty date: September 15, 2013
- Submitted: September 15, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,785 hours, 9,052 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 400
- Part time: 15,785 hours, 9,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK, SHELF, BLOWN COUNTER SINK HOLES FOR FASTENERS AS MARKED PANEL 419ML. REAMED 3 FASTENER HOLES BACK TO ROUND AND INSTALL, NAS 1169C.  REPAIR WASHER IAW STANDARD PROCEDURES IN SRM 51-40-02 ON WO 739715-441 IAW ETD 2013-170-036836 AND COMPASS EA E175-54-155, REV IR WO 804828.
